PN and Tamsulosin (Flomax)
Because I've complained of not fully emptying my bladder, my PCP has just given me a script for tamsulosin (Flomax). She and I have discussed my concerns about adding this new medication, especially a medication that lists dizziness among its possible side effects.
Neurologically speaking, I have idiopathic large fiber PN. My chief symptoms are poor balance and a wobbly gait. Fortunately, I've no pain. The only medication I've been advised to try––although it requires a doctor's script, it is categorized as "medicinal food"––is EB-N5. I've been taking EB-N5 for more than 140 days with no ill effects. (I do periodic labs to monitor my B vitamin levels, especially my B-6.) Positive effect of the EB-N5? Other than reporting that my symptoms have remained stable, that's hard to say.
Back to the topic at hand: This morning, I took my first 0.4 mg dose of tamsulosin. I'll take another each morning ½-hour after breakfast, letting my PCP know if I experience any adverse side effects. I thought I'd post this topic here, wondering if any of you have used––or are currently using––tamsulosin along with managing your PN.
Wishing you all well!